# SDR REXA2019042600639

- Difficulty date: April 26, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF005350276
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STRUCTURE (LT/R) FROM FS953+8 TO FS985+2 AT PAX CABIN (TCI: 53-20-356) NEW SIDE SEAT RAIL STRUCTURE (LT/RT) FROM FS953+8 TO FS985+2 WERE REPLACED PER AMM 53-00-49-400-801 (CONFIG. A17). LEVEL CORROSION 2.
